Families of algebraic curves with nodes

Allen Tannenbaum

Compositio Mathematica (1980)

  • Volume: 41, Issue: 1, page 107-126
  • ISSN: 0010-437X

How to cite


Tannenbaum, Allen. "Families of algebraic curves with nodes." Compositio Mathematica 41.1 (1980): 107-126. <http://eudml.org/doc/89447>.

author = {Tannenbaum, Allen},
journal = {Compositio Mathematica},
keywords = {Families of Algebraic Curves with Nodes; Ruled Rational Surfaces},
language = {eng},
number = {1},
pages = {107-126},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {Families of algebraic curves with nodes},
url = {http://eudml.org/doc/89447},
volume = {41},
year = {1980},

AU - Tannenbaum, Allen
TI - Families of algebraic curves with nodes
JO - Compositio Mathematica
PY - 1980
PB - Sijthoff et Noordhoff International Publishers
VL - 41
IS - 1
SP - 107
EP - 126
LA - eng
KW - Families of Algebraic Curves with Nodes; Ruled Rational Surfaces
UR - http://eudml.org/doc/89447
ER -


  1. [1] M. Artin: Algebraic approximation of structures over complete local rings. Publications Math. I.H.E.S.36 (1969) 23-58. Zbl0181.48802MR268188
  2. [2] M. Artin: Algebraization of formal moduli I. Global Analysis (papers in honor of K. Kodaira; edited by D. Spencer and S. Iyanaga), University of Tokyo Press, (1969) 21-71. Zbl0205.50402MR260746
  3. [3] G. Castelnuovo: Ricerche generali sopra i sistemi lineari di curve piane. Mem. Accad. Sci. Torino II s. vol. 42 (1891). Also in Memoire Scelte, Nicola Zanichelli Editore, Bologna, (1937) 137-188. JFM23.0653.01
  4. [4] G. Castelnuovo: Sui multipli di una serie di gruppi di punti appartemente ad una curva algebrica. Rend. Circ. Mat. Palermo7 (1893). Also in Memorie Scelte, Nicola Zanichelli Editore, Bologna, (1937) 95-113. JFM25.1035.02
  5. [5] P. Griffiths and J. Harris: Principles of Algebraic Geometry. John Wiley and Sons, New York (1978). Zbl0408.14001MR507725
  6. [6] R. Hartshorne: Algebraic Geometry. Graduate Texts in Mathematics, Springer-Verlag, New York (1977). Zbl0367.14001MR463157
  7. [7] E. Horikawa: On deformations of holomorphic maps I. J. Math. Soc. Japan25 (1978) 372-396. Zbl0254.32022MR322209
  8. [8] E. Horikawa: On deformations of holomorphic maps II. J. Math. Soc. Japan26 (1974) 647-667. Zbl0286.32014MR352540
  9. [9] K. Kodaira and D.C. Spencer: On deformations of complex analytic structures I, II. Ann. Math.667 (1958) 328-466. Zbl0128.16901MR112154
  10. [10] S. Lichtenbaum and M. Schlessinger.The Contangent Complex of a Morphism. Trans. Amer. Math. Soc.128 (1967) 41-70. Zbl0156.27201MR209339
  11. [11] M. Lindner: Ueber die Mannigfaltigkeit ebener Kurven mit Singularitaten. Arch. Math.28 (1977) 603-610. Zbl0329.14004MR444672
  12. [12] M. Mumford: Lectures on curves on an algebraic surface. Annals of Mathematics Studies59, Princeton, New Jersey (1966). Zbl0187.42701
  13. [13] M. Nagata: On Rational Surfaces II. Mem. Coll. Sci. Univ. Kyoto, Ser. A. Math.32 (1960-61) 351-370. Zbl0100.16703MR126443
  14. [14] R. Piene: Polar classes of singular varieties. Ann. Scient. Ec. Norm. Sup. Ser.4, vol. II (1978) 247-276. Zbl0401.14007MR510551
  15. [15] R. Piene: Ideals associated to a desingularization. Pre-print of Institut Mittag-Leffler, Report No. 14 (1978). MR555713
  16. [16] H. Popp: Zur Reduktionstheorie algebraischer Funktionen-Körper I. Arch. Math.17 (1960) 510-522. Zbl0192.26901MR205996
  17. [17] M. Schlessinger: Functors of Artin rings. Trans. Amer. Math. Soc.130 (1968) 208-222. Zbl0167.49503MR217093
  18. [18] C.S. Seshadri: Theory of Moduli. Proceedings of Symposia in Pure Mathematics 29, Amer. Math. Soc., Providence, Rhode Island, (1975) 263-299. Zbl0321.14005
  19. [19] F. Severi: Vorlesungen über algebraische Geometrie. Johnson Pub. (reprinted, 1968; 1st. ed., Leipzig1921). Zbl48.0687.01MR245574JFM48.0687.01
  20. [20] A. Tannenbaum: On the geometric genera of projective curves. Math. Ann.240 (1979) 213-221. Zbl0385.14008MR526844
  21. [21] J. Wahl: Deformations of plane curves with nodes and cusps. Amer. J. Math.96 (1974) 529-577. Zbl0299.14008MR387287
  22. [22] O. Zariski: Algebraic Surfaces. 2nd supplemented edition, Springer, Berlin/New York (1971). Zbl0219.14020MR469915

Citations in EuDML Documents

  1. Daniel Pecker, Simple constructions of algebraic curves with nodes
  2. Allen Tannenbaum, On the classical characteristic linear series of plane curves with nodes and cuspidal points : two examples of Beniamino Segre
  3. Edoardo Ballico, Gonality for stable curves and their maps with a smooth curve as their target
  4. Edoardo Ballico, Cristiano Bocci, Claudio Fontanari, Zero-dimensional subschemes of ruled varieties
  5. Edoardo Sernesi, Famiglie di curve sulle superfici algebriche
  6. Daniel Pecker, Sur le genre arithmétique des courbes rationnelles
  7. Gert-Martin Greuel, Ulrich Karras, Families of varieties with prescribed singularities
  8. François Loeser, Déformations de courbes planes

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.